RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 2, Pages 237–260 (Mi izv1732)  

This article is cited in 2 scientific papers (total in 2 papers)

On pairings in elliptic curves over global fields

O. N. Vvedenskii


Abstract: In this paper the author constructs and investigates the nondegeneracy of pairings in the Galois cohomology of objects naturally attached to an elliptic curve defined over a global field. He constructs a series of curves over a global function field that have finite $ш$ and among whose minimal models are surfaces of arbitrarily large arithmetic genus.
Bibliography: 49 titles.

Full text: PDF file (2178 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:2, 225–246

Bibliographic databases:

UDC: 513.6
MSC: Primary 14H45, 14H25; Secondary 12A60
Received: 12.01.1977

Citation: O. N. Vvedenskii, “On pairings in elliptic curves over global fields”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978), 237–260; Math. USSR-Izv., 12:2 (1978), 225–246

Citation in format AMSBIB
\Bibitem{Vve78}
\by O.~N.~Vvedenskii
\paper On pairings in elliptic curves over global fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 2
\pages 237--260
\mathnet{http://mi.mathnet.ru/izv1732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=494553}
\zmath{https://zbmath.org/?q=an:0429.14007|0449.14005}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 2
\pages 225--246
\crossref{https://doi.org/10.1070/IM1978v012n02ABEH001850}


Linking options:
  • http://mi.mathnet.ru/eng/izv1732
  • http://mi.mathnet.ru/eng/izv/v42/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Vvedenskii, “The Artin effect in elliptic curves. I”, Math. USSR-Izv., 15:2 (1980), 277–288  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. M. Glazunov, “Dvoistvennost v abelevykh mnogoobraziyakh i formalnykh gruppakh nad lokalnymi polyami”, Chebyshevskii sb., 19:1 (2018), 44–56  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:177
    Full text:62
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020